Subscriptions
  • Join our People's Pharmacy Page on Facebook
  • Follow JoeGraedon on Twitter
  • Follow Us
  • Free email newsletter

Print This Page

This Week in The People's Pharmacy

  • Currently 1/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 1/5 (1 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Listen To Our Podcast: 843 New Visions for Health Care


Tune in to our radio show on your local public radio station, or sign up for the podcast and listen at your leisure. Here's what it's about: The Veterans Health Administration is an enormous bureaucracy, but it is striving to...

http://www.peoplespharmacy.com/2012/01/21/843-new-visions-for-health-care/

Leave BPA at the Supermarket


Q. I was alarmed to read that eating canned soup can raise body levels of BPA. If this is true for canned soups, wouldn't it follow that other canned foods would pose the same problem? A. Bisphenol A (BPA) is...

http://www.peoplespharmacy.com/2012/01/23/leave-bpa-at-the-supermarket/

Pharmacy Mistakes Could Be Deadly


The modern pharmacy is big and busy. Hundreds of prescriptions are filled daily in a typical chain drugstore. Everyone is in a hurry. Pharmacists and technicians work at maximum speed with limited time for lunch or bathroom breaks. Drive-through windows...

http://www.peoplespharmacy.com/2012/01/23/pharmacy-mistakes-could-be-deadly/

Shift Work Disrupts Sleep


Q. I have a question about natural herbal supplements to help me sleep. I am in law enforcement and work shifts, so I don't have a regular pattern of sleep. Is there anything that can help me get better sleep...

http://www.peoplespharmacy.com/2012/01/23/shift-work-disrupts-sleep/

Urinating on Feet Not Necessary


Q. My skin turns to sandpaper in the winter. I get all sorts of cracks, just like a paper cut, and they can be incredibly painful. They are worst on my fingertips, knuckles and thumbs. The heels of my feet...

http://www.peoplespharmacy.com/2012/01/23/urinating-on-feet-not-necessary/

Can Lecithin Keep Arteries Clean?


Q. I am 70 years old and have been taking lecithin for over 35 years. When the doctor viewed images of my arteries, he was amazed to find no plaque or calcification deposits of any kind. He said I had...

http://www.peoplespharmacy.com/2012/01/23/can-lecithin-keep-arteries-clean/

Coffee May Help Ease Asthma in the Air


Q. I am an international flight attendant. I was pleased to read in your column that coffee might be used for asthma in an emergency. I think we have some kind of asthma medication in our enhanced medical kit, but...

http://www.peoplespharmacy.com/2012/01/23/coffee-may-help-ease-asthma-in-the-air/

Coconut Cookies Eased Crohn's Symptoms


Q. My niece has Crohn's disease and has suffered from unremitting diarrhea for months. She started eating homemade macaroon cookies (1 per day, 12.5 grams of dried coconut per macaroon). As a result, she had a dramatic improvement in her...

http://www.peoplespharmacy.com/2012/01/23/coconut-cookies-eased-crohns-symptoms/

Drug for Pain Triggered Fainting


Q. My father has atrial fibrillation and is treated with a pacemaker and digoxin. His heart doctor ordered amitriptyline because of a burning sensation in his feet. He had fainting spells within two weeks of starting on the amitriptyline. With...

http://www.peoplespharmacy.com/2012/01/23/drug-for-pain-triggered-fainting/

  • Currently 1/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 1/5 (1 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

1 Comment

| Leave a comment

Reminder: anecdotes don't prove anything.

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.